MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z800F
Medical Device Problem Codes Device Alarm System (1012); Device Sensing Problem (2917); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device return requested.There are no previous complaints on this device related to the issue.The complaint will be reopened and updated in the event the device involved or additional information becomes available.A follow-up mdr will be submitted in the event additional information becomes available.A capa has been opened in order to fully investigate and address the root cause of the reported event.Reference to complaint # (b)(4).
 
Event or Problem Description
On 10/11/2024, znyo medical received a report from the customer stating the device was displaying a pressure error even after trying multiple new pressure sensors happened during testing.No report patient involved.
 
Additional Manufacturer Narrative
This supplement serves as a correction.The reported failure mode has been assessed as not reportable.Our evaluation determined that the event did not pose a risk to the health of patients, users, or bystanders.Additionally, the report did not allege a serious injury or death, nor would the recurrence of the reported issue be expected to cause or contribute to a serious injury or death.Reference to complaint #(b)(4).

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502008
MDR Report Key20546984
Report Number3006575795-2024-01022
Device Sequence Number20698000
Product Code FRN
UDI-Device Identifier00814371020013
UDI-Public00814371020013
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ800F
Device Catalogue NumberZ800F
Device Lot Number20160111-SH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose